Alert archive / Kansas / Red Flag Warnings in 2023

Red Flag Warning 2, NWS Topeka, KS

March 30, 202323 counties in Kansas

NWS Topeka, KS issued this red flag warning at Mar 30, 2023, 2:13 PM CDT for 23 counties in Kansas. It took effect at Mar 31, 2023, 12:00 PM CDT. It was in force for 9 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 30, 2023, 2:13 PM CDT (19:13 UTC)
In effect from
Mar 31, 2023, 12:00 PM CDT
Expired
Mar 31, 2023, 9:00 PM CDT
In force
9 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 1:31 PM CDTNON-TSTM WND GST 645 Nnw Olpe, KSKEMP EMPORIA AIRPORT.
Mar 31, 1:35 PM CDTNON-TSTM WND GST 591 Ese Pauline, KSKFOE TOPEKA REGIONAL AIRPORT.
Mar 31, 2:10 PM CDTNON-TSTM WND DMG2 Nw Reading, KSROOF BLOWN OFF OUTBUILDING.
Mar 31, 2:21 PM CDTNON-TSTM WND GST 542 Nnw Everest, KSMESONET STATION UP828 2.5 N EVEREST (UPR).
Mar 31, 2:24 PM CDTNON-TSTM WND GST 557 W Mayetta, KSMESONET STATION PRAK1 POTAWATOMI.
Mar 31, 2:26 PM CDTNON-TSTM WND GST 684 Nne Lawrence, KSKLWC LAWRENCE AIRPORT.
Mar 31, 2:35 PM CDTNON-TSTM WND GST 584 Nne Princeton, KSKOWI OTTAWA AIPORT.
Mar 31, 3:00 PM CDTNON-TSTM WND DMGPerry, KSPOWER POLES SNAPPED.
Mar 31, 3:33 PM CDTNON-TSTM WND GST 523 Ene Topeka, KSASOS STATION KTOP TOPEKA.
Mar 31, 3:35 PM CDTNON-TSTM WND GST 543 N New Strawn, KSAWOS STATION KUKL BURLINGTON.
Mar 31, 3:40 PM CDTNON-TSTM WND DMG3 Wsw Edgerton, KSPOWER POLE SNAPPED AT THE BASE FROM WINDS AT 207TH AND COUNTY LINE ROAD.
Mar 31, 4:02 PM CDTNON-TSTM WND DMG1 Se Ottawa, KSTREE FELL ON HOUSE.
Mar 31, 4:30 PM CDTNON-TSTM WND DMG2 E Baldwin City, KSPICTURE OF A LARGE FALLEN TREE SENT IN ON SOCIAL MEDIA. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2023-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2023-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

349 
WWUS83 KTOP 301913
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
213 PM CDT Thu Mar 30 2023

KSZ034>040-054>056-058-059-310330-
/O.UPG.KTOP.FW.A.0002.230331T1700Z-230401T0200Z/
/O.NEW.KTOP.FW.W.0002.230331T1700Z-230401T0200Z/
Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon-
Osage-Franklin-Coffey-Anderson-
213 PM CDT Thu Mar 30 2023

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR
HIGH WINDS, LOW HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 
034, 035, 036, 037, 038, 039, 040, 054, 055, 056, 058, AND 059...

The National Weather Service in Topeka has issued a Red Flag
Warning, which is in effect from noon to 9 PM CDT Friday. The
Fire Weather Watch is no longer in effect. 

* WIND...West to southwest winds sustained at 25 to 35 MPH with 
  gusts up to 55 mph. 

* HUMIDITY...Lowest values from 15 to 30 percent.

* IMPACTS...Any fires that develop will spread rapidly. Outdoor 
  burning should not occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ008>012-020>024-026-310330-
/O.NEW.KTOP.FW.W.0002.230331T1700Z-230401T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-
213 PM CDT Thu Mar 30 2023
 
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR HIGH
WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 
009, 010, 011, 012, 020, 021, 022, 023, 024, AND 026...

The National Weather Service in Topeka has issued a Red Flag
Warning, which is in effect from noon to 9 PM CDT Friday. 

* AFFECTED AREA...Fire weather zones 008, 009, 010, 011, 012, 
  020, 021, 022, 023, 024, and 026. 

* WIND...West to southwest winds sustained at 25 to 35 MPH with 
  gusts up to 55 mph. 

* HUMIDITY...Lowest values from 15 to 30 percent.

* IMPACTS...any fires that develop will spread rapidly. Outdoor 
  burning should not occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
345 
WWUS83 KTOP 310224
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
924 PM CDT Thu Mar 30 2023

KSZ008>012-020>024-026-034>040-054>056-058-059-311000-
/O.CON.KTOP.FW.W.0002.230331T1700Z-230401T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
924 PM CDT Thu Mar 30 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
FRIDAY FOR HIGH WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE 
WEATHER ZONES 008, 009, 010, 011, 012, 020, 021, 022, 023, 024, 
026, 034, 035, 036, 037, 038, 039, 040, 054, 055, 056, 058, AND 
059...

* AFFECTED AREA...Fire weather zones 008, 009, 010, 011, 012, 
  020, 021, 022, 023, 024, and 026. 

* WIND...West to southwest winds sustained at 25 to 35 MPH with 
  gusts up to 55 mph.

* HUMIDITY...Lowest values from 14 to 25 percent.

* IMPACTS...any fires that develop will spread rapidly. Outdoor 
  burning should not occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Drake
034 
WWUS83 KTOP 310849
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
349 AM CDT Fri Mar 31 2023

KSZ008>012-020>024-026-034>040-054>056-058-059-010200-
/O.CON.KTOP.FW.W.0002.230331T1700Z-230401T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
349 AM CDT Fri Mar 31 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR HIGH WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE
WEATHER ZONES 008, 009, 010, 011, 012, 020, 021, 022, 023, 024, 
026, 034, 035, 036, 037, 038, 039, 040, 054, 055, 056, 058, AND 
059...

* AFFECTED AREA...Fire weather zones 008, 009, 010, 011, 012, 020,
  021, 022, 023, 024, 026, 034, 035, 036, 037, 038, 039, 040, 054,
  055, 056, 058, and 059. 

* WIND...West to southwest winds sustained at 25 to 35 MPH with 
  gusts up to 55 mph.

* HUMIDITY...Lowest values from 15 to 25 percent.

* IMPACTS...any fires that develop will spread rapidly. Outdoor 
  burning should not occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
358 
WWUS83 KTOP 010159
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
859 PM CDT Fri Mar 31 2023


KSZ008>012-020>024-026-034>040-054>056-058-059-010300-
/O.EXP.KTOP.FW.W.0002.000000T0000Z-230401T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
859 PM CDT Fri Mar 31 2023

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR HIGH WINDS, 
LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010,
011, 012, 020, 021, 022, 023, 024, 026, 034, 035, 036, 037, 038, 
039, 040, 054, 055, 056, 058, AND 059...

Relative humidity values continue to improve and winds continue to
decrease. Therefore, the Red Flag Warning will be allowed to
expire as conditions improve from here. 

$$

Drake

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 30, 12:06 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Mar 30, 12:06 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Topeka KS
1206 PM CDT Thu Mar 30 2023

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 430 AM CDT Thu Mar 30 2023

-A few severe thunderstorms may develop Tonight through Friday
 morning.

-Windy conditions are expected this afternoon through Friday.

-Extreme fire danger likely for area along and south of I-70
 Friday afternoon.

Early this morning an upper level trough was moving onshore across
CA. A downstream upper ridge was located across the Plains. While an
upper level trough was lifting northeast across New England.

A the surface a lee trough was located across the southern high
Plains. A surface ridge extended from the Great Lakes States,
southwest into the lower MS River Valley. In response to the surface
lee trough across the highs Plains, winds have begun to veer more to
the southeast, with a surface warm front beginning to form along the
NE border.

Today: Southerly winds will increase to 25 to 35 MPH with gusts to
45 to 50 MPH during the mid and late morning hours and continue
through the night, as the surface pressure gradient tighten in
response the the deepening lee surface trough across the central
and southern high Plains. A wind advisory will begin Today at Noon
and last through the day on Friday. Low-level moisture will
gradually increase through the day along with scattered to broken
stratocu through the late afternoon hours. The low-level WAA will
help high temperatures reach into the upper 60s to lower 70s.

Tonight through Friday:

The H5 Trough over CA will dig southeast
into the southwestern US. Increasing mid level southwesterly flow
across the central Rockies will form a lee side low across western
NE, with a lee trough axis extending southward through west TX.
Winds will not diminish much during the night. There will be an EML
spreading northeast across eastern KS, this should keep us capped
but some numerical models are showing elevated storms developing
through the evening hours. Initially if storm are able to develop
above the inversion they should not be severe and remain isolated.
Towards 9Z FRI the DCVA ahead of the H5 trough, beginning to lift
northeast out of the southwestern US, may provide enough ascent
to weaken the cap. Also low-level/850mb moisture will increase
after mid night as the 60 KT LLJ transport mid to upper 50
dewpoints northward across eastern KS. The dryline and Pacific
front will move eastward into the western Counties of the CWA,
which may provide enough convergence for some isolated
thunderstorms to develop. However, most CAMs do not show any
intense convection breaking the CAP through the early morning
hours of Friday across the CWA. Most numerical models show between
1000-2000 J/KG of MU/BL CAPE developing by 12Z across east
central and portions of northeast KS. If an intense elevated storm
were to develop given the instability and 60 to 70 KTS of
effective shear, it will most likely develop mid-level rotation.
Since the 60 KT LLJ will keep the PBL adequately mixed, these
storms could produce both large hail and isolated wind gusts. If
these storm get PBL inflow, most hodographs show good curvature in
the 0-1KM layer. Thus it would be possible for an intense storm
to produce a tornado given streamwise horizontal vorticity within
the storms inflow. But once again we may not see storms develop if
several of the CAM solutions are accurate. May be the shear is
too strong for an initial elevated updraft to strengthen. The
Pacific front will over take the dryline during the mid morning
hours and shift east of the CWA after 17Z FRI. Severe storms will
develop across western MO and spread east during the early to mid
afternoon hours.

Behind the Pacific front southwest winds will veer more to the west
and increase to 30 to 40 MPH with gusts of 45 to 55 MPH. The PBL
will mix deep over 700mb and entrain higher momentum air parcels
of 50 KTS or greater down towards the surface. The deeper mixing
will occur during the afternoon hours across the southeast
counties where a high wind warning may be needed as some wind
gusts may approach 55 to 60 MPH. The next shift can look at the
latest model data and upgrade the wind advisory along and
southeast of I-35 to a high wind warning if confidence grows in
the higher wind gusts. The NAM and GFS show the potential for some
high based thunderstorms behind the Pacific cold front due to the
deep mixing with seep lapse rates above 700mb. The steep lapse
rates with residual moisture may provide 50 to 100 J/KG of
MLCAPE. I suppose any high based storms could enhance the winds in
the area of the storms downdraft. Highs temperatures across the
CWA will occur in the late morning and early afternoon hours with
temperatures slowly falling behind the Pacific cold front.

Friday night through Saturday night:

A cold front will push southeast across the CWA bringing in a cooler
airmass as the upper level trough lifts northeast into the Great
Lakes States. Highs Saturday will only reach the mid 50s to around
60 degrees. The northwest winds will diminish through the morning
hours of Saturday.

Sunday through Monday:

Another upper level trough will move onshore across the Pacific
northwest and dig southeast into the southwestern US by Monday
afternoon. The zonal mid-level flow across the plains will back more
to the southwest ahead of the H5 Trough across the southwestern US.
Highs Sunday will warm into the 70s. A weak cold front will drift
southward into the northern counties of the CWA Monday morning.
Highs north of the boundary across the northern counties will only
reach the upper 60s on Monday. South of boundary highs will be in
the mid 70s to lower 80s across the southeast counties.

Monday night through Tuesday:

Monday night the LLJ will develop as a lee surface cyclone deepens
across western KS. The gulf moisture transport could cause a few
elevated thunderstorms Monday night into Tuesday morning. As the
upper Level Trough lifts northeast into the central Plains, a
dryline/Pacific front will shift east across the state Tuesday
morning. Severe thunderstorms will initiate east and northeast of the
CWA Tuesday afternoon. We may see strong westerly winds and an
elevated fire danger Tuesday afternoon. Highs Tuesday will reach the
mid 70s to lower 80s.

Tuesday night through Wednesday:

The H5 closed low will lift into southwest MN. A surface cold
front will push southeast across the CWA. The cooler airmass
behind the front will drop highs Wednesday and Thursday into the
50s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1141 AM CDT Thu Mar 30 2023

Stratus will overspread the TAF sites this afternoon becoming MVFR
by late afternoon or early evening. MVFR CIGS and strong gusty
winds will persist overnight. Confidence in showers or t-storms is
low at this point and have decided to keep any mention out of the
forecast. A dryline will sweep through the area late morning on
Friday causing winds to become more WSW with increasing gusts
possible of 45 to 55 mph.

&&

.FIRE WEATHER...
Issued at 430 AM CDT Thu Mar 30 2023

...FIRE WEATHER WATCH CONTINUES FOR AREAS ALONG AND SOUTH OF I-70
Friday afternoon...

This afternoon southerly winds will increase to 25 to 35 MPH with
some gusts approaching 50 MPH. An increase in moisture will allow
minimum RHs to remain above 40 percent this afternoon. There will be
a high fire danger across much of the area. Due to the gusty south
winds any fire that starts could turn into an uncontrollable
wildfire.

Friday afternoon behind a Pacific cold front, the dewpoints will
drop into the mid 20s to mid 30s across the forecast area. The lower
dewpoints will be located across the south central and southeast
counties. Minimum RHs will drop to around 20 percent across the
south central and southeast counties with 25 to 35 percent RHs
across north central and northeast KS. The west winds will
increase Friday afternoon to 20 to 30 MPH with gusts as high as 55
MPH. The lower RHs, high winds, and dry dormant fuels will cause
extreme fire danger across the south central and southeast
portions of the forecast area.

There is guidance from some of the CAM models that show dewpoints
across much of the CWA being about 10 degree lower than the
current forecast. If this trend continues then much of the CWA
will have an extreme fire danger Friday afternoon. If the CAM
model trend continues with much lower surface dewpoints, the next
shift may have to issue a red flag warming for much of the area
Friday afternoon. Stay tuned for the updated forecasts.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM CDT Friday for KSZ008>012-020>024-026-
034>040-054>056-058-059.

Fire Weather Watch from Friday afternoon through Friday evening
for KSZ034>040-054>056-058-059.

&&

DISCUSSION...Gargan
AVIATION...Omitt
FIRE WEATHER...Gargan
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 9 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
415 AM CDT Thu Mar 30 2023

KSZ034>040-054>056-058-059-310915-
Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-
Franklin-Coffey-Anderson-
415 AM CDT Thu Mar 30 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas and north central Kansas.

.DAY ONE...Today and tonight.

	Wind Advisory this afternoon and Tonight.

South winds sustained at 25 to 35 mph with gusts of 45 to 50 mph are
likely this afternoon and Tonight.

A few strong to severe storms are possible late Thursday night,
generally east of a Marysville to Abilene line.

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

   Wind Advisory Friday.
   Fire Weather Watch Friday.

A few strong to severe storms are possible Friday morning, generally
east of a Marysville to Abilene line.

West to southwest winds sustained at 25 to 35 mph with gusts up to
55 mph are possible Friday afternoon and early Friday evening.

The strong winds Friday afternoon and evening will combine with
dry air to create the potential for very high to extreme fire
danger conditions. A Fire Weather Watch is in effect for locations
along and south of a line from Minneapolis to Lawrence.

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ008>012-020>024-026-310915-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-
415 AM CDT Thu Mar 30 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT FRIDAY...

This Hazardous Weather Outlook is for north central Kansas and
northeast Kansas.

.DAY ONE...Today and tonight.

	Wind Advisory this afternoon and Tonight.

South winds sustained at 25 to 35 mph with gusts of 45 to 50 mph are
likely this afternoon and Tonight.

A few strong to severe storms are possible late Thursday night,
generally east of a Marysville to Abilene line.

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

 	Wind Advisory Friday.

A few strong to severe storms are possible late Thursday night
into midday Friday, generally east of a Marysville to Abilene
line.

West to southwest winds sustained at 25 to 35 mph with gusts up to
55 mph are possible Friday afternoon and Friday evening.

The strong winds Friday afternoon and evening will combine with
dry air to create the potential for very high to extreme fire
danger conditions. A Fire Weather Watch is in effect for locations
along and south of a line from Minneapolis to Lawrence.

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

Nearby

Red Flag Warnings in Kansas, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.